# SDR CA160208002

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT TO O/H SHOP WITH THE OPERATOR REPORTING METAL IN OIL.  DUE TO THE TSO OF THE POWER SECTION BEING 7597HRS, THE OPERATOR ELECTED TO REPAIR THE GAS GENERATOR MODULE AND O/H THE POWER SECTION. THIS REPORT IS ISSUED TO DISCUSS THE FINDINGS ASSOCIATED WITH THIS INVESTIGATION.
